# SDR GTIA2018022102462

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 44,001 hours, 20,523 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Condition: Leaking
- Location: Apu Oil Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  THE FA REPORTED A CHEMICAL, ROTTEN EGG ODOR IN THE MID CABIN AND AFT GALLEY AT  AROUND 11000 FT. TURNED OFF THE NR 2 PACK,  CROSS BLEED CONFIG, IAW TSM 05-50-00-710-080-A.   ISOLATED THE ODOR TO THE NR 2 PACK.   PERFORMED AN INSPECTION  OF THE APU COMPARTMENT IAW AMM 49-00-00,   FOUND OIL LEAKING FROM OIL PRESSURE SENSOR & OIL AROUND APU INLET. REMOVED & REPLACED OIL PRESSURE SENSOR IAW AMM 49-94-14,  OPS & LEAK CHECKED GOOD,  PERFORMED DECONTAMINATION OF THE ESC, NO DEFECTS NOTED IAW AMM 21-00-00.
